Games and Cooperation Indices
Rafel Amer and
Francesc Carreras
International Journal of Game Theory, 1995, vol. 24, issue 3, 239-58
Abstract:
We provide a model for quantitatively restricted cooperation. It leads to a modification of both game and the Shapley value whose properties are studied, giving rise to an axiomatic characterisation. An individually rational extension of the Myerson value is included, as well as a description of several former restriction methods that are shown to be generalized by our model.
Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (7)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:24:y:1995:i:3:p:239-58
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().